Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Diagnosed with bronchitis. Prescribed Z-pack. Detected pneumonia. Given Roceflin shot. Having itchy ears. Started on Clarithomycin. Side effects?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 7981 Questions
Question
Was diagnosed with bronchitis on Sunday and given a z-pack. Ended up at the doctors on Tuesday with pneumonia and was given a shot of roceflin (?), symbicort inhaler, doxycycline and prednisone. Took the doxycycline and prednisone on Wednesday and got itchy ears and started to have anxiety. Doctor took me off prednisone and doxycycline on Thursday and I started Clarithomycin on Friday. Took one pill with no reaction but the anxiety I am feeling is incredible. Is this from the prednisone? I have to take another dose of the Clarithomycin but am afraid of a reaction.
Posted Fri, 26 Jul 2013 in General Health
 
 
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi.
Anxiety is reported side effect of both calritomycine and prednisone,but this is usually not significant. It is hard to determine is it side effect or there is psychosomatic reaction and fear about taking the drug from your side.
If you miss last dose it wont have some effect on recovery,but you can take it together with some benzodiazepines of anxiety occurs.
Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor